Pacific Journal of Mathematics

One-one-mappings onto locally connected generalized continua.

Dix H. Pettey

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 573-582.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913243

Mathematical Reviews number (MathSciNet)
MR0343247

Zentralblatt MATH identifier
0295.54016

Subjects
Primary: 54F15: Continua and generalizations

Citation

Pettey, Dix H. One-one-mappings onto locally connected generalized continua. Pacific J. Math. 50 (1974), no. 2, 573--582. https://projecteuclid.org/euclid.pjm/1102913243


Export citation

References

  • [1] Edwin Duda, One-to-one mappingsand applications,General Topology and its Applications, 1 (1971), 135-142.
  • [2] L. C. Glaser, 1 - 1 continuous mappings onto En, Amer. J. Math., 88 (1966), 237-243.
  • [3] L. C. Glaser, Dimension lowering monotone noncompact mappings of En, Fund. Math., 58 (1966), 177-181.
  • [4] L. C. Glaser, Bing's house with two rooms from a 1 --1 continuous map onto Ez, Amer. Math. Monthly, 74 (1967), 156-160.
  • [5] Dix H. Pettey, Mappings onto the plane, Trans, Amer. Math. Soc, 157 (1971), 297- 309.
  • [6] Dix H. Pettey, One-to-onemappings, Proc. Amer. Math. Soc, 31 (1972), 276-278.
  • [7] V. V. Priozvolov, One-to-onemappings onto metric spaces, Soviet Math. Dokl., 5 (1964), 1321-1322, Amer. Math. Soc. translation from Dokl. Akad. Nauk. SSSR, 158 (1964), 788-789.
  • [8] W. Sierpeski, Sur les espaces metriques localement separables, Fund. Math., 21 (1933), 107-113.
  • [9] G. T. Whyburn, Analytic Topology, 2nded., Amer. Math. Soc. Colloq. Publ., vol. 38, Amer. Math. Soc, Providence, R. I., 1963.
  • [10] G. T. Whyburn, On compactness of mappings, Proc Nat. Acad. Sci. U.S.A., 52 (1964), 1426-1431.
  • [11] Kenneth Whyburn, A nontopological 1 -- 1 mapping onto Ez, Bull. Amer. Math. Soc, 71 (1965), 533-537.